Article info

Download PDFPDF
Republished: Rifampicin induced shock during re-exposure for treatment of latent tuberculosis

Authors

  • Christopher Francis Harlow Department of Chest and Allergy, St Mary’s Hospital, Imperial College Healthcare NHS Trust, London, UK PubMed articlesGoogle scholar articles
  • Jamilah Meghji Department of Chest and Allergy, St Mary’s Hospital, Imperial College Healthcare NHS Trust, London, UK Department of Clinical Sciences, Liverpool School of Tropical Medicine, Liverpool, UK PubMed articlesGoogle scholar articles
  • Laura Martin Department of Chest and Allergy, St Mary’s Hospital, Imperial College Healthcare NHS Trust, London, UK PubMed articlesGoogle scholar articles
  • Timothy Harris Department of Chest and Allergy, St Mary’s Hospital, Imperial College Healthcare NHS Trust, London, UK PubMed articlesGoogle scholar articles
  • Onn Min Kon Department of Chest and Allergy, St Mary’s Hospital, Imperial College Healthcare NHS Trust, London, UK National Heart and Lung Institute, Imperial College London, London, UK PubMed articlesGoogle scholar articles
  1. Correspondence to Dr Christopher Francis Harlow; cfharl{at}aol.com
View Full Text

Citation

Harlow CF, Meghji J, Martin L, et al
Republished: Rifampicin induced shock during re-exposure for treatment of latent tuberculosis

Publication history

  • First published June 20, 2020.

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.